# SDR SWAA2023092591990

- Difficulty date: August 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2023-530816<[01] TOOL USED:CALIPER PN: 500-197-30 SN: B20189527; DUE DATE: 26-DEC-23.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 24/JAN/24.;[03] TOOL USED SCALE P/N CR5200 S/N 8342514597 DUE DATE 21/FEB/24.;[04] TOOL USED: MULTIMETER P/N: FLUKE-289; S/N: 61180137 ; DUE DATE: 25-MAY-24;[05] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED
